# SDR SWAA051192

- Difficulty date: April 22, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 32,347 hours, 27,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE FELL OUT OF CONTAINER (DID NOT DEPLOYED).  REINSTALLED SLIDE ASSY PER MM.
